# SDR 98FDEA00221

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0077 - AFTER GEAR RETRACTION ON TAKEOFF, THE RED RIGHT GEAR LIGHT STARTED FLICKERING ON BOTH PANELS.  THE GEAR WAS RECYCLED IN ACCORDANCE WITH THE RED TABS.  THE LIGHT REMAINED EXTINGUISHED.  FAULT CODE 32-30 APR.  FOUND RIGHT MLG DOOR LATCH ROLLER LINK BINDING, LUBED AND CLEANED.  CHECKED MLG DOOR PROX SENSOR IAW M/M 32-61-03.  OPS CKS NORMAL.
